Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Child has fever, low appetite, tired, stomach pain, pale face. Given Ibuprofen. Worried

Hello Doc. my daughter is 4years old will be 5 next month for the past three days she has been running a fever it varies from 100 to 102 she hasn t had much of an apatite but has been drinking a lot she has been saying she is very tired and says her belly aches she has also been very pale in her face I have been giving her ibuprofen to get rid of the fever I am starting to get worried because she has never had a fever for this long the crazy thing is she still plays like she would normally.
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query.
your daughter is having fever.loss of appetite is associated with it,this is usually viral in origin.
i advise you to give paracetamol when fever is 100F,do tepid sponging.give her plenty of fluids,fruit juices. watch for any other symptom and if fever continues to be on higher side take her to pediatricin
Your child will be fine.
God bless.
Answered: Sun, 6 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor